By Topic

An approximation technique for the optimal control of linear distributed parameter systems with bounded inputs

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
E. Axelband ; Space Systems Divsion, Hughes Aircraft Co., El Segundo, CA, USA

For a general model of a linear distributed parameter system, the problem of minimizing the norm of the difference between desired system response and obtainable system response is considered. Here the control input is constrained to be bounded in magnitude. An optimal solution is shown to exist, and an optimal solution in a class of controls dense in the constraint set is shown to exist. This latter class is characterized by N parameters whose values are obtainable by a convex programming algorithm presented in the paper. The technique developed can also be directly applied to lumped parameter systems, lumped parameter driven distributed parameter systems and the optimum magnitude constrained input final value control problem for any of the preceding.

Published in:

IEEE Transactions on Automatic Control  (Volume:11 ,  Issue: 1 )